# SDR SPUY20120627022

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 64,780 hours, 41,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AREA.  REAR SUPPORT TO FLAP TRACK NR 5 SHOWS CORROSION AT WS 224.50 (FWD PART).
